# SDR P5CA9800107

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5755 · Spoilers
- Part: Doubler
- Part number: 65B023001
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER ROD END FITTING DOUBLER CRACKED AT FASTENER HOLES.  REPLACED NR 8 SPOILER PER MM 27-61-01.
